# SDR SWAA2014021024931

- Difficulty date: December 29, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,409 hours, 17,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5971025503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD BULKHEAD CTR WING UPPER SKIN CORRODED ALONG THE EDGES.  REPAIRED SKIN IAW SRM.
